# SDR DALA2025052103906

- Difficulty date: May 20, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N829NW
- Make and model: Airbus A330-302
- Aircraft serial: 1721
- Aircraft time: 35,375 hours, 4,531 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3329 FOUND 2L DOOR ASSIST BOTTLE PRESS IN YELLOW BAND. CORRECTIVE ACTION: SERVICED DOOR BOTTLE PER A330 AMM 52-15. (4360270)
